# SDR R61A201802120153

- Difficulty date: February 12, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N435YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000423
- Aircraft time: 9,056 hours, 6,219 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shear Pin
- Condition: Not Reported
- Location: L2 Door Assist
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST IS LEAKING AIR.  R & R R2 DOOR PNEUMATIC DIAPHRAGM SHEAR PIN IAW AMM 52-43-53.
